# SDR SWI20240429000320

- Difficulty date: February 23, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 46,996 hours, 30,843 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: 1199925
- Condition: Gouged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR HANDLE HOUSING HAS NUMEROUS GOUGES   (C-CHECK RO 4/26/2024)   REMOVED AND  INSTALLED NEW DOOR HANDLE HOUSING P/N 119992-5. REF: CRJ-700 AMM 52-31-03-400-801-A01 REVISION 71: DEC 16/2022, CRJ700 SRM 51-42-21-001-001-A01 REVISION 38: JUL 25/2020 AND DWG NO CC670-38702 REV -F.  MAJOR REPAIR AND SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH. OPS CHECK GOOD.
